# SDR FFSA90153

- Difficulty date: October 24, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT ABOUT 15,000 FEET ALTITUDE THE PILOTS HEATED WINDSHIELD SUDDENLY DEVELOPED CRACKS RUNNING THROUGHOUT THE WINDOW.  THE AIRCRAFT DESCENDED AND RETURNED TO AIRPORT.
